American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37A40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] L. Forzani, F. J. Martín-Reyes and S. Ombrosi. Weighted inequalities for the two-dimensional one-sided Hardy-Littlewood maximal function. Trans. Amer. Math. Soc. 363 (2011) 1699-1719. MR 2746661.
Abstract, references, and article information   
View Article: PDF

[2] Élise Janvresse, Tom Meyerovitch, Emmanuel Roy and Thierry de la Rue. Poisson suspensions and entropy for infinite transformations. Trans. Amer. Math. Soc. 362 (2010) 3069-3094. MR 2592946.
Abstract, references, and article information   
View Article: PDF

[3] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1